Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Methamphetamine And Hiv Meds Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

mixing drugs

I have a friend who is a 28 year old male whom has been on Sustiva, combivir for about 8 years now. However, he has been hardcore on methamphetamines in the last 6 months as well. Only in the last week has he started talking random, out landish...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Crystal meth use is well known to cause CNS problems such as you describe-unlikely to be a new side effect of his HIV meds after 8 years though the Sustiva could aggravate the CNS effects of some drugs of abuse. KH Read more »

Ten Years For Ten Years

UPDATE Why is losing your 10 years of sobriety for survival a bad thing? Im the HIVer who wrote to... Read more »

Meth & AIDS

It seems there is an amazing rise in the amount of new AIDS cases and a correlation to crystal... Read more »
Articles
San Francisco AIDS Foundation

Frequently Asked Questions About Crystal Methamphetamine

...information and services to gay and other men who have sex with men, who use methamphetamine? Call 1-800-367-2437 or visit AIDSHotline.org for a referral to a community group near you that provides more information or services for gay and... Read more »
San Francisco AIDS Foundation

Methamphetamine and HIV

...or sobriety goals. mylifeboat.com New Leaf Services, located in San Francisco, is a mental health, substance abuse, HIV/AIDS, and social support organization specifically for the lesbian, gay, bisexual, and transgender communities. ... Read more »
International Association of Physicians in AIDS Care

Crystal Methamphetamine Use and Antiretroviral Drug Resistance: A Pilot Study of Behavioral and Clinical Correlates

...present study comprise a purposive sample of 38 physicians who are members of the International Association of Physicians in AIDS Care (IAPAC), a Chicago-based non-profit medical association that represents a professional membership of more than... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis ... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause Read more »

Growing?

Posted by Survivor
...America is as grave a concern as it is on foreign shores. Her perception that things are worse over there and that those with HIV/AIDS in America are largely OK is one commonly held in the U.S. Many Americans tend to think that the AIDS epidemic... Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

Travelling with HIV Meds

Posted by jon_yvr, 6 Replies
...I am on 6 meds and I'm going the U.K., France, Germany, and Italy for a month. I'll be carrying alot of bottles. Has anyone had any experience Read more »